# SDR CA121213005

- Difficulty date: December 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 332 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECERTIFICATION OF PITOT AND STATIC SYS, AN ABNORMAL LEAK WAS FOUND, ON CLOSE INSPECTION THE ALUMINUM LINE BETWEEN PITOT TUBE AND DRAIN COCK FOR THE PITOT SYSTEM WAS FOUND TO HAVE A PIN HOLE DUE TO BUILD UP OF FIRE RETARDANT THAT CAUSED  CORROSION TO SET.
